Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 815-816
http://dx.doi.org/10.1155/S0161171291001102

A trigonometrical identity

Department of Mathematical Sciences, Northern Illinois University, DeKalb 60115, Illinois, USA

Received 4 September 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.